# SDR IPXA2018080132239

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 72,267 hours, 11,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC85811
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE HORIONTAL STAB TE UPPER PNL BETWEEN XE176 AND XE 198 UPPER SKIN OUTER MOST PYL DAMAGED 1" WIDE AND 20" LONG, REF EO MD11-5520-68353-B FOR REPAIR.
